# SDR MWEA95174

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3251 · Steering Unit
- Part: O-Ring
- Condition: Leaking
- Location: Nlg Steering
- Component: 39146255501
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS DURING CLIMBOUT AT MKE, NOTICED RIGHT HYDRAULIC QUANTITY DECREASING AND RETURNED TO MKE.  MAINTENANCE FOUND O-RING ON NOSE STEERING ACTUATOR LEAKING.  REPLACED O-RING, CYCLED SEVERAL TIMES AND NO LEAKS NOTED.  OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
